# SDR P5CA2016091200255

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,703 hours, 19,291 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7170 · Engine Drains
- Part: Drain Mast
- Condition: Missing
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL PREFLIGHT, LT ENGINE MISSING LOWER FLUID DRAIN MAST.  INSTALLED LT ENGINE DRAIN MAST IAW AMM 20-11-00.
